PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 26 | 1 | 21-43
Tytuł artykułu

Unique prime factorization in a partial semigroup of matrix-polynomials

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We establish a unique factorization result into irreducibel elements in the partial semigroup of 2 × 2-matrices with entries in K[x] whose determinant is equal to 1, where K is a field, and where multiplication is defined as the usual matrix-multiplication if the degrees of the factors add up. This investigation is motivated by a result on matrices of entire functions.
Twórcy
  • Institute for Analysis and Scientific Computing, Vienna University of Technology, Wiedner Hauptstr. 8-10/101, A-1040 Wien, Austria
  • Institute for Analysis and Scientific Computing, Vienna University of Technology, Wiedner Hauptstr. 8-10/101, A-1040 Wien, Austria
Bibliografia
  • [1] L. de Branges, Hilbert spaces of entire functions Prentice-Hall, London 1968.
  • [2] D. Alpay, Ya. Azizov, A. Dijksma and H. Langer, The Schur algorithm for generalized Schur functions III: J-unitary matrix polynomials on the circle, Linear Algebra Appl. 369 (2003), 113-144.
  • [3] D. Alpay, A. Dijksma and H. Langer, Factorization of J-unitary matrix polynomials on the line and a Schur algorithm for generalized Nevanlinna functions, Linear Algebra Appl. 387 (2004), 313-342.
  • [4] M. Kaltenbäck and H. Woracek, Pontryagin spaces of entire functions I, Integral Equations Operator Theory 33 (1999), 34-97.
  • [5] M. Kaltenbäck and H. Woracek, Pontryagin spaces of entire functions II, Integral Equations Operator Theory 33 (1999), 305-380.
  • [6] M. Kaltenbäck and H. Woracek, Pontryagin spaces of entire functions III, Acta Sci. Math. (Szeged) 69 (2003), 241-310.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1103
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.